MAUDE Adverse Event Report: MEDTRONIC, INC. VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MEDTRONIC, INC. VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number E3773-36
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during a procedure, the dissection hook fractured.It was reported that this type of device was for single use but reused in the institution.The piece fell into patient cavity and was fully retrieved.No x-ray required.There was no patient injury.
 
Event or Problem Description
According to the reporter, during cholecystectomy, the dissection hook fractured.It was reported that this type of device was for single use but reused in the institution.The piece fell into patient cavity and was fully retrieved.No x-ray required.There was no patient injury.
 
Additional Manufacturer Narrative

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20071593
Report Number2182208-2024-03645
Device Sequence Number20434349
Product Code GEI
UDI-Device Identifier10884521549029
UDI-Public10884521549029
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K153265
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberE3773-36
Device Catalogue NumberE3773-36
Device Lot Number1812191X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2024
Supplement Date Received by Manufacturer08/26/2024
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date09/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown